# SDR CZMA061412

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911BE
- Make and model: Bell 412
- Aircraft serial: 36018
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 70061L000V174A
- Condition: Leaks
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HOSE ASSEMBLY LEAKED ON INITIAL INSTALL AT OIL COOLER END. RE-INSTALLED ORIGINAL HOSE WHICH WAS DEEMED SERVICABLE. ORIGINAL HOSE WAS PURCHASED WITH AIRCRAFT.
